# SDR SWIA202054337

- Difficulty date: November 11, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 43,866 hours, 41,189 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 601R3111358
- Condition: Cracked
- Location: Crossbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 CROSSBEAM CLIPS ARE CRACKED AROUND RBL 9 FLOORBEAM.  C-CHECK RO 11/23/2020.  REMOVED AND INSTALLED NEW RT 280 CROSSBEAM CLIPS AT RBL 9 FLOORBEAM, REF CRJ200 SRM AND DWG.  COMPLIED WITH TASK CARD.
